# SDR YENA2021041600241

- Difficulty date: April 11, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 01270
- Aircraft time: 79,584 hours, 29,336 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 41-42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION UPPER SURFACE OF UPPER SKIN CENTER WING BOX AT LEVEL FRAME 41  AND FR 42 BTW Y1292 AND Y1732 IN PASSENGER CABIN CPCP RELATED 571157-01 ; REF AEROMAN NR 2021-113286 WO 2021 116/1 PERFORMED PERMANENT REPAIR ON UPPER SURFACE OF CENTER WING BOX AT LEVEL OF FR 41 AND FR 42 R/H SIDE IAW EC A21-330-01AND EA # 57-0103-21 REVISION # 0 AND PART # 1 AND RDAF 80894292/004/2021 A DRAWING  R57112226 ISSUE F THIS REPAIR IS CATEGORY A AND NOT NEED FURTHER INSPECTION
